Asked for Male | 25
What caused my morning dizziness and blackouts?
You might be going through orthostatic hypotension. This is a long word that means your blood pressure is too low when you try to stand up. This may lead to you feeling lightheaded and dizzy, and eventually, you might even pass out. To help, try moving stairs at least when you get out of bed, and keep hydrated. If the pain continues, visit a neurologist for a thorough check-up and guidance.
Answered By

Neurosurgeon
Answered on 11th Oct '24
Asked for Female | 55
Why Is My Knee Joint Swelling?
There can be several causes of knee cartilage pain and knee joint swelling, such as injury, overuse, or conditions like arthritis. It might also make you feel some stiffness, redness, or warmth in the joint. It is of paramount importance to the rest of the injured joint, ice apply, raise it, and take over-the-counter pain relievers. In seeking medical help if the pain continues or gets worse, you can get the necessary tests and treatments.
Answered By

Joint Replacement Surgeon
Answered on 11th Oct '24
Asked for Female | 26
Did I get HPV from touching an infected surface?
Your concerns about HPV are very well understood. HPV may be spread by skin-to-skin contact. In the event, you have touched a surface that may have been infected with HPV and then your genital area, you could be at risk of getting HPV. Nevertheless, even though a person has HPV, it is possible that they could not show any signs of it. If you're worried, talk to a dermatologist about getting tested.
Answered By

Cosmetologist
Answered on 11th Oct '24
Asked for Male | 26
Why are my eyes suddenly blurry with white spots?
You may be having a problem called corneal ulcer. This may be the case if there is an infection or an injury of the cornea, which is the outermost layer of the eye and is transparent. Blurry vision and white spots are the typical symptoms. It's important to see your eye doctor for proper treatment, which may include antibiotics or other medications.
Answered By

Ophthalmologist/ Eye Surgeon
Answered on 11th Oct '24
Asked for Male | 27
Why is my facial hair falling out after 10 years?
Hair loss from mustache, beard, and eyebrows in the last 10 years of starting could be due to a few factors. Intense times, lack of proper nutrition, or skin problems sometimes can be the triggers for that. The areas will present you with symptoms such as sparse hair. Try to reduce stress, eat balance, and use sensitive products to make it better. Think of seeking a dermatologist for a complete review.
Answered By

Trichologist
Answered on 11th Oct '24
Asked for Female | 26
How Can I Improve Fine Lines and Skin Texture?
The fine lines and dullness can occur due to the aging process and sun exposure. The under-eye bumps may be milia or small cysts. Dark circles can be caused by lack of sleep or genetics. Open pores are usually associated with oily skin. You can use gentle exfoliants, retinol creams, eye creams, and skin-tightening serums to help these issues.
Answered By

Trichologist
Answered on 11th Oct '24
Asked for Male | 47
Why is my hepatic duct echogenicity decreased?
When the liver has a problem (echogenicity decreased) and the tubes that carry bile are not big (ducts and veins not dilated), it can indicate that the liver is not functioning properly. This sometimes occurs due to infections or a liver that is too fat. To get the right treatment, you must see a hepatologist for a check-up and more tests.
Answered By

Surgical Gastroenterology
Answered on 11th Oct '24
Asked for Male | 15
How can I treat white hair?
Finding white hair in a young person can be a surprise. It's often mainly because of genetics, stress, or unnatural deficiency of some nutrients. Don't be afraid, however, it's normal. As a preventive measure, eat a healthy balanced diet full of vitamins and minerals and manage stress. You may also opt for milder hair products and refrain from heat treatments.
Answered By

Trichologist
Answered on 11th Oct '24
Asked for Female | 27
Can I take mifepristone tonight after metronidazole?
Metronidazole can lead to some side effects when it interacts with mifepristone. It is preferable to complete your metronidazole treatment before starting the mifepristone regimen. Such action shall help avert any probable complications. If you have any doubts or notice any strange symptoms, tell your gynecologist.
Answered By

Gynecologist
Answered on 11th Oct '24
Asked for Female | 25
Why Am I Feeling Anxious with Bipolar Disorder?
You appear to be in a very difficult situation suffering from bipolar disorder. A hard time with your brain, and feeling anxious, and, scared could put you down. These are the symptoms of bipolar disorder. It's vital to bear in mind that there are therapies to make things easier. Don't forget to tell a psychiatrist if you have any concerns as they will be able to give you the right treatment and help.
Answered By

Psychiatrist
Answered on 11th Oct '24
Asked for Female | 19
Why do I have vaginal itching and white bumps?
You are likely having a yeast infection. Yeast infections (a.k.a. vaginitis) are the infections resulting from uncontrolled growth of the microorganisms in a human's vagina. They usually develop due to the overgrowth of one kind of yeast. It is recommended that vaginal tablets should not be used without proper medical diagnosis. A gynecologist will first do a physical examination and then will mainly prescribe antifungal medication for you.
Answered By

Gynecologist/Obstetrician
Answered on 11th Oct '24
Asked for Male | 30
Why do I experience skin popping on my feet?
You have some swelling and creaking in your skin. This may occur due to fluid congestion in your tissues. It could be due to prolonged standing or walking. Try to keep your feet rested and elevated. Besides that, put on shoes that won't hurt your feet. If the issue persists, consult a dermatologist for professional guidance.
Answered By

Cosmetologist
Answered on 11th Oct '24
Asked for Male | 43
Should I investigate esophageal dysmotility with tree-in-bud nodularity?
By analyzing the scan results, the doctors found that there are small clusters in the lungs which can be a sign of possible aspiration. This could be because of the problems with the functioning of the esophagus, which may be related to chronic reflux. To be sure, a test called an esophagram could provide more insights. If symptoms continue, another scan in a few months could help track any changes.
Answered By

Surgical Gastroenterologist
Answered on 11th Oct '24
Asked for Female | 24
Can I Get Second Rituximab Injection Balance Help?
The injection of rituximab that you are receiving is the main medicine for your treatment. Since you have already had your first injection and dialysis, it is now time for the second shot. This injection acts on your disease by targeting some cells that might be at fault. Follow your doctor's orders in the letter. If you have any worries or see new symptoms, don't be afraid to contact your doctor.
Answered By

General Physician
Answered on 11th Oct '24
Asked for Female | 60
What disease causes bone pain in a 60-year-old female?
Probably the effects of osteoporosis are coming out in you. Weak and brittle bones are the reason why it is easier to faint and die. In addition, it can lead to unevolved discomfort in some parts of your body. One of the causes of osteoporosis is aging, not getting enough calcium and vitamin D, or taking some medications. The main components include the introduction of calcium and vitamin D supplements, bone-preserving medicine, and participation in regular activities aimed at enhancing the moisture content of bones.
Answered By

Joint Replacement Surgeon
Answered on 11th Oct '24